It would be a good idea to talk with your doctor. Dropping your meds completely might cause a sudden rise in your blood pressure. Your readings do not sound to low to me. A diastolic of 78 is good and a 101 systolic shouldn't be a problem either, but since you are feeling more tired then usual it might be wise to see your doctor and have some lab work done. It is possible that your potassium has dropped to low or perhaps the tiredness is a side affect of the medication that you are taking. You may do better on a different medication.
"If you have the courage to begin, you have the courage to succeed." ~ David Viscott ~
Coincidence is God's way of remaining anonymous. ~Albert Einstein~
For a few years my blood pressure was so high , i felt great .. i lost 25 lbs and my blood pressure has come down .. my doctor like it at 112 over 89 .. now i am going to low .. we cut my pills in half .. i keep going down now . yes i am eating clean .. so tired .. today i am at 101 over 78 ..what gives i guess i better stop my pills for awhile
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.